Couldn't find what you looking for?

TRY OUR SEARCH!

my boyfriend and i have been together for a 1 and 1/2 years. we have a very regular sex life but dont use condoms. i recently went off the pill after being on it for about a year because it was making me sick. my last period came early because of it. but a few days before i went off the pill we had sex twice and he got off in me both times. well we've still been having sex since then just using the pull out method. the past week or so i've been having horrible back aches where its hard to sleep at night and my nipples have been extremely sore where i can't even touch them. i've also had a very thick light brown discharge thats very stringy and feels like the sticky stuff off of the back of a gift card when you take it of the paper its stuck too. could this be signs of early pregnancy? i'm not sure when my next period will be,but the last one was at the beginning of june. help please!!!

Loading...

You could very well be pregnant. If the pill makes you sick why don't you get on something else. Pull out, withdrawl or coitus interuptus is not meant to be a form of birth control, nor should it be used as one. Your playing russian roulette with your body as far as getting pregnant goes. Unless you want to have a baby.
Reply

Loading...